# SDR DALA2024122411990

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0725664) AFT CARGO DOOR THRESHOLD WEB HAS SPOTS OF CORROSION. REMOVED, REPLACED AND INSTALLED NEW THRESHOLD WEB ON AFT CARGO DOOR FROM BS 794.37 TO BS 847 WL 159 RBL 25. IAW B737-900 SRM 51-40-02-0G AND DWG 146A8340.
